# SDR CALA0800238

- Difficulty date: January 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 26,554 hours, 8,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 0631
- Condition: Malfunctioned
- Location: L2 Door
- Part time: 8,191 hours, 1,948 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE BLOWN (BOTTLE DISCHARGED) BUT THE SLIDE DID NOT DEPLOY, FOUND SLIDE ON JETWAY AND UNRAVELED.  REMOVED AND REPLACED SLIDE PER AMM 25-66-01.  REMOVED AND REPLACED ASSIST BOTTLE PER 52-11-30.
